# SDR YV3R2023051600568

- Difficulty date: May 10, 2023
- Submitted: May 16, 2023
- Operation: General aviation
- Aircraft: C-FTN
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10405
- Aircraft time: 13,164 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7800 · Engine Exhaust System
- Part: Shield
- Part number: D3142
- Condition: Cracked
- Location: Muffler
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SHIELD ASSEMBLY P/N: D314-2 WAS FOUND CRACKED.
